# SDR HALA2010021700065

- Difficulty date: February 17, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 28,322 hours, 5,340 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 38760246
- Part serial: 0857
- Condition: Tripped
- Location: Apu Oil Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - FRM 49110300 APU WILL NOT START APU FAULT ILLUMINATED.  BITE CK ECU FOUND (LOW OIL PRESS FAULT) CK MAG PLUGS NO METAL NOTED.  REPLACED LOW OIL PRESS SWITCH COND SAME FOUND OIL FILTER DETA "P" POPPED.  REMOVED FILTER REF FOR S/W MM49-94-02.  REPLACED APU OIL FILTER PER AMM49-27-03.  OPS AND LEAK CK GOOD.
